# SDR 9808469101

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT MAIN GEAR DOOR LATCH MECHANISM, OPERATIONAL CHECK NORMAL.
